International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 219496, 6 pages
doi:10.1155/2011/219496
Research Article

A Construction of Mirror 𝑄 -Algebras

Department of Mathematics, Hallym University, Chuncheon 200-702, Republic of Korea

Received 5 November 2010; Accepted 29 November 2010

Academic Editor: Hee Sik Kim

Copyright © 2011 Keum Sook So. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate how to construct mirror 𝑄 -algebras of a 𝑄 -algebra, and we obtain the necessary conditions for 𝑀 ( 𝑋 ) to be a 𝑄 -algebra.